# SDR A6WA2017051644999

- Difficulty date: May 7, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 32,137 hours, 30,918 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING TO BODY ATTACH BRACKET CRACKED AT BS 449.  REPLACED THE ATTACH BRACKET IAW SRM 51-41-02, AND 51-42-06.
